RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1970, Volume 34, Issue 6  


Mikhail Alekseevich Lavrent'ev (on the seventieth anniversary of his birth)
A. V. Bitsadze
1195
On the Fano surface of a nonsingular cubic in $P^4$
A. N. Tyurin
1200
Verbal wreath products of groups and discrimination of varieties
M. A. Bronshtein
1209
Preservation of an invariant torus under perturbation
A. M. Samoilenko
1219
Uniform approximation of functions by polynomials on Weil polyhedra
A. I. Petrosyan
1241
Boundary properties of subclasses of meromorphic functions of bounded form
M. M. Dzhrbashyan, V. S. Zakharyan
1262
Inverse approximation theorems on regular compacta of the complex plane
N. A. Lebedev, P. M. Tamrazov
1340
On functions periodic in the mean
A. M. Sedletskii
1391
On properties of bases after their orthogonalization
V. M. Veselov
1416
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019